MathSciNet Relay Station
MathSciNet bibliographic data
MR1422894 (99d:28028) 28D05
Coelho, Zaqueu; Quas, Anthony N. Criteria for $\overline d$-continuity. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3257–3268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement